EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2017, volume 127, articles 12

Fluctuations of the total number of critical points of random spherical harmonics pp. 3825-3869 Downloads
V. Cammarota and I. Wigman
Mean-field limit of generalized Hawkes processes pp. 3870-3912 Downloads
Julien Chevallier
The value of foresight pp. 3913-3927 Downloads
Philip A. Ernst, L.C.G. Rogers and Quan Zhou
Expected number of real roots of random trigonometric polynomials pp. 3928-3942 Downloads
Hendrik Flasche
Dynamics of multivariate default system in random environment pp. 3943-3965 Downloads
Nicole El Karoui, Monique Jeanblanc and Ying Jiao
Viscosity solutions of obstacle problems for fully nonlinear path-dependent PDEs pp. 3966-3996 Downloads
Ibrahim Ekren
Functional Itô calculus, path-dependence and the computation of Greeks pp. 3997-4028 Downloads
Samy Jazaerli and Yuri F. Saporito
Stochastic Burgers equation from long range exclusion interactions pp. 4029-4052 Downloads
Patrícia Gonçalves and Milton Jara
A Dirichlet form approach to MCMC optimal scaling pp. 4053-4082 Downloads
Giacomo Zanella, Mylène Bédard and Wilfrid S. Kendall
Coupling and exponential ergodicity for stochastic differential equations driven by Lévy processes pp. 4083-4125 Downloads
Mateusz B. Majka
Stability of the phase transition of critical-field Ising model on Cayley trees under inhomogeneous external fields pp. 4126-4138 Downloads
Rodrigo Bissacot, Eric Ossami Endo and Aernout C.D. van Enter
Weak Dirichlet processes with jumps pp. 4139-4189 Downloads
Elena Bandini and Francesco Russo

2017, volume 127, articles 11

Lp solutions of backward stochastic differential equations with jumps pp. 3465-3511 Downloads
Song Yao
Heavy-tailed fractional Pearson diffusions pp. 3512-3535 Downloads
N.N. Leonenko, I. Papić, A. Sikorskii and N. Šuvak
SDEs with constraints driven by semimartingales and processes with bounded p-variation pp. 3536-3557 Downloads
Adrian Falkowski and Leszek Słomiński
Edgeworth expansion for the pre-averaging estimator pp. 3558-3595 Downloads
Mark Podolskij, Bezirgen Veliyev and Nakahiro Yoshida
Rough path properties for local time of symmetric α stable process pp. 3596-3642 Downloads
Qingfeng Wang and Huaizhong Zhao
Local times of stochastic differential equations driven by fractional Brownian motions pp. 3643-3660 Downloads
Shuwen Lou and Cheng Ouyang
A stroll along the gamma pp. 3661-3688 Downloads
Benjamin Arras and Yvik Swan
Adaptive estimation for stochastic damping Hamiltonian systems under partial observation pp. 3689-3718 Downloads
Fabienne Comte, Clémentine Prieur and Adeline Samson
Continuous spin models on annealed generalized random graphs pp. 3719-3753 Downloads
S. Dommers, C. Külske and P. Schriever
On the asymptotic normality of estimating the affine preferential attachment network models with random initial degrees pp. 3754-3775 Downloads
Fengnan Gao and Aad van der Vaart
Decimation of the Dyson–Ising ferromagnet pp. 3776-3791 Downloads
Aernout van Enter and Arnaud Le Ny
Singular SDEs with critical non-local and non-symmetric Lévy type generator pp. 3792-3824 Downloads
Longjie Xie

2017, volume 127, articles 10

Certain properties related to well posedness of switching diffusions pp. 3135-3158 Downloads
Dang Hai Nguyen, George Yin and Chao Zhu
Supercritical loop percolation on Zd for d≥3 pp. 3159-3186 Downloads
Yinshan Chang
Random version of Dvoretzky’s theorem in ℓpn pp. 3187-3227 Downloads
Grigoris Paouris, Petros Valettas and Joel Zinn
Stochastic integrals and BDG’s inequalities in Orlicz-type spaces pp. 3228-3250 Downloads
Yingchao Xie and Xicheng Zhang
Generalized immediate exchange models and their symmetries pp. 3251-3267 Downloads
Frank Redig and Federico Sau
Limit theorems for random walks pp. 3268-3290 Downloads
Alexander Bendikov, Wojciech Cygan and Bartosz Trojan
The intermediate disorder regime for a directed polymer model on a hierarchical lattice pp. 3291-3330 Downloads
Tom Alberts, Jeremy Clark and Saša Kocić
Arbitrage theory for non convex financial market models pp. 3331-3353 Downloads
Emmanuel Lepinette and Tuan Tran
Quasilinear parabolic stochastic partial differential equations: Existence, uniqueness pp. 3354-3371 Downloads
Martina Hofmanová and Tusheng Zhang
Large deviations for generalized Polya urns with arbitrary urn function pp. 3372-3411 Downloads
Simone Franchini
A CLT concerning critical points of random functions on a Euclidean space pp. 3412-3446 Downloads
Liviu I. Nicolaescu
Integral equations for Rost’s reversed barriers: Existence and uniqueness results pp. 3447-3464 Downloads
Tiziano De Angelis and Yerkin Kitapbayev

2017, volume 127, articles 9

Backward doubly SDEs and semilinear stochastic PDEs in a convex domain pp. 2781-2815 Downloads
Anis Matoussi, Wissal Sabbagh and Tusheng Zhang
An Itô calculus for a class of limit processes arising from random walks on the complex plane pp. 2816-2840 Downloads
Stefano Bonaccorsi, Craig Calcaterra and Sonia Mazzucchi
Pathwise estimates for an effective dynamics pp. 2841-2863 Downloads
Frédéric Legoll, Tony Lelièvre and Stefano Olla
One dimensional random walks killed on a finite set pp. 2864-2899 Downloads
Kôhei Uchiyama
Dynamical moderate deviations for the Curie–Weiss model pp. 2900-2925 Downloads
Francesca Collet and Richard C. Kraaij
Estimation of the realized (co-)volatility vector: Large deviations approach pp. 2926-2960 Downloads
Hacène Djellout, Arnaud Guillin and Yacouba Samoura
Stochastic non-isotropic degenerate parabolic–hyperbolic equations pp. 2961-3004 Downloads
Benjamin Gess and Panagiotis E. Souganidis
Monotone martingale transport plans and Skorokhod embedding pp. 3005-3013 Downloads
Mathias Beiglböck, Pierre Henry-Labordère and Nizar Touzi
Thin tails of fixed points of the nonhomogeneous smoothing transform pp. 3014-3041 Downloads
Gerold Alsmeyer and Piotr Dyszewski
Young differential equations with power type nonlinearities pp. 3042-3067 Downloads
Jorge A. León, David Nualart and Samy Tindel
Elementary bounds on mixing times for decomposable Markov chains pp. 3068-3109 Downloads
Natesh S. Pillai and Aaron Smith
Strong-majority bootstrap percolation on regular graphs with low dissemination threshold pp. 3110-3134 Downloads
Dieter Mitsche, Xavier Pérez-Giménez and Paweł Prałat

2017, volume 127, articles 8

A one-level limit order book model with memory and variable spread pp. 2447-2481 Downloads
Jonathan A. Chávez-Casillas and José E. Figueroa-López
Approximating a diffusion by a finite-state hidden Markov model pp. 2482-2507 Downloads
I. Kontoyiannis and S.P. Meyn
Fluctuations, stability and instability of a distributed particle filter with local exchange pp. 2508-2541 Downloads
Kari Heine and Nick Whiteley
Strong rate of convergence for the Euler–Maruyama approximation of SDEs with Hölder continuous drift coefficient pp. 2542-2559 Downloads
Olivier Menoukeu Pamen and Dai Taguchi
Intrinsic expansions for averaged diffusion processes pp. 2560-2585 Downloads
S. Pagliarani, Andrea Pascucci and M. Pignotti
Optimal stopping with random maturity under nonlinear expectations pp. 2586-2629 Downloads
Erhan Bayraktar and Song Yao
Scaling limit of subcritical contact process pp. 2630-2649 Downloads
Aurelia Deshayes and Leonardo T. Rolla
Interacting generalized Friedman’s urn systems pp. 2650-2678 Downloads
Giacomo Aletti and Andrea Ghiglietti
On future drawdowns of Lévy processes pp. 2679-2698 Downloads
E.J. Baurdoux, Z. Palmowski and M.R. Pistorius
Splitting and time reversal for Markov additive processes pp. 2699-2724 Downloads
Jevgenijs Ivanovs
Study of almost everywhere convergence of series by mean of martingale methods pp. 2725-2750 Downloads
Christophe Cuny and Ai Hua Fan
Scaling transition for nonlinear random fields with long-range dependence pp. 2751-2779 Downloads
Vytautė Pilipauskaitė and Donatas Surgailis

2017, volume 127, articles 7

On the interpretation of the Master Equation pp. 2093-2137 Downloads
A. Bensoussan, J. Frehse and S.C.P. Yam
The jamming constant of uniform random graphs pp. 2138-2178 Downloads
Paola Bermolen, Matthieu Jonckheere and Pascal Moyal
Eigenvalues and eigenvectors of heavy-tailed sample covariance matrices with general growth rates: The iid case pp. 2179-2207 Downloads
Johannes Heiny and Thomas Mikosch
Multivariate subordination using generalised Gamma convolutions with applications to Variance Gamma processes and option pricing pp. 2208-2242 Downloads
Boris Buchmann, Benjamin Kaehler, Ross Maller and Alexander Szimayer
On the multi-step MLE-process for ergodic diffusion pp. 2243-2261 Downloads
Yu.A. Kutoyants
Stochastic PDEs with heavy-tailed noise pp. 2262-2280 Downloads
Carsten Chong
Stochastic differential equation for Brox diffusion pp. 2281-2315 Downloads
Yaozhong Hu, Khoa Lê and Leonid Mytnik
Intermittency for the Hyperbolic Anderson Model with rough noise in space pp. 2316-2338 Downloads
Raluca M. Balan, Maria Jolis and Lluís Quer-Sardanyons
A condition for distinguishing sceneries on non-abelian groups pp. 2339-2345 Downloads
Martin Hildebrand
Law of large numbers for random walks on attractive spin-flip dynamics pp. 2346-2372 Downloads
Stein Andreas Bethuelsen and Markus Heydenreich
Invariance for rough differential equations pp. 2373-2395 Downloads
Laure Coutin and Nicolas Marie
Stochastic maximum principle for SPDEs with delay pp. 2396-2427 Downloads
Giuseppina Guatteri, Federica Masiero and Carlo Orrieri
Doob–Martin compactification of a Markov chain for growing random words sequentially pp. 2428-2445 Downloads
Hye Soo Choi and Steven N. Evans

2017, volume 127, articles 6

Long-time behaviour and propagation of chaos for mean field kinetic particles pp. 1721-1737 Downloads
Pierre Monmarché
On the convergence of monotone schemes for path-dependent PDEs pp. 1738-1762 Downloads
Zhenjie Ren and Xiaolu Tan
Ergodic decompositions of stationary max-stable processes in terms of their spectral functions pp. 1763-1784 Downloads
Clément Dombry and Zakhar Kabluchko
Hölder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients pp. 1785-1799 Downloads
David Baños and Paul Krühner
Statistical inference for ergodic point processes and application to Limit Order Book pp. 1800-1839 Downloads
Simon Clinet and Nakahiro Yoshida
Multi-class oscillating systems of interacting neurons pp. 1840-1869 Downloads
Susanne Ditlevsen and Eva Löcherbach
Reciprocal classes of random walks on graphs pp. 1870-1896 Downloads
Giovanni Conforti and Christian Léonard
Cycle symmetry, limit theorems, and fluctuation theorems for diffusion processes on the circle pp. 1897-1925 Downloads
Hao Ge, Chen Jia and Da-Quan Jiang
Weak solution for a class of fully nonlinear stochastic Hamilton–Jacobi–Bellman equations pp. 1926-1959 Downloads
Jinniao Qiu
On dynamical systems perturbed by a null-recurrent motion: The general case pp. 1960-1997 Downloads
Zs. Pajor-Gyulai and M. Salins
Truncated Realized Covariance when prices have infinite variation jumps pp. 1998-2035 Downloads
Cecilia Mancini
A central limit theorem for the Euler integral of a Gaussian random field pp. 2036-2067 Downloads
Gregory Naitzat and Robert J. Adler
Stochastic Komatu–Loewner evolutions and SLEs pp. 2068-2087 Downloads
Zhen-Qing Chen, Masatoshi Fukushima and Hiroyuki Suzuki

2017, volume 127, articles 5

Two-parameter process limits for an infinite-server queue with arrival dependent service times pp. 1375-1416 Downloads
Guodong Pang and Yuhang Zhou
Multilevel sequential Monte Carlo samplers pp. 1417-1440 Downloads
Alexandros Beskos, Ajay Jasra, Kody Law, Raul Tempone and Yan Zhou
Constrained BSDEs representation of the value function in optimal control of pure jump Markov processes pp. 1441-1474 Downloads
Elena Bandini and Marco Fuhrman
Least squares estimators for stochastic differential equations driven by small Lévy noises pp. 1475-1495 Downloads
Hongwei Long, Chunhua Ma and Yasutaka Shimizu
Finite dimensional Fokker–Planck equations for continuous time random walk limits pp. 1496-1516 Downloads
Ofer Busani
Weak convergence of the empirical truncated distribution function of the Lévy measure of an Itō semimartingale pp. 1517-1543 Downloads
Michael Hoffmann and Mathias Vetter
A random cell splitting scheme on the sphere pp. 1544-1564 Downloads
Christian Deuss, Julia Hörrmann and Christoph Thäle
Change of measure up to a random time: Details pp. 1565-1598 Downloads
Dörte Kreher
Multidimensional Lévy white noise in weighted Besov spaces pp. 1599-1621 Downloads
Julien Fageot, Alireza Fallah and Michael Unser
Normal approximation and almost sure central limit theorem for non-symmetric Rademacher functionals pp. 1622-1636 Downloads
Guangqu Zheng
New deviation inequalities for martingales with bounded increments pp. 1637-1648 Downloads
Emmanuel Rio
Tail generating functions for extendable branching processes pp. 1649-1675 Downloads
Serik Sagitov
On the limiting law of the length of the longest common and increasing subsequences in random words pp. 1676-1720 Downloads
Jean-Christophe Breton and Christian Houdré

2017, volume 127, articles 4

Level lines of Gaussian Free Field I: Zero-boundary GFF pp. 1045-1124 Downloads
Menglu Wang and Hao Wu
Conditional Markov chains: Properties, construction and structured dependence pp. 1125-1170 Downloads
Tomasz R. Bielecki, Jacek Jakubowski and Mariusz Niewęgłowski
Adaptive importance sampling in least-squares Monte Carlo algorithms for backward stochastic differential equations pp. 1171-1203 Downloads
E. Gobet and P. Turkedjiev
A general non-existence result for linear BSDEs driven by Gaussian processes pp. 1204-1233 Downloads
Christian Bender and Lauri Viitasaari
Conditioning subordinators embedded in Markov processes pp. 1234-1254 Downloads
Andreas E. Kyprianou, Victor Rivero and Batı Şengül
Berry–Esseen’s bound and Cramér’s large deviation expansion for a supercritical branching process in a random environment pp. 1255-1281 Downloads
Ion Grama, Quansheng Liu and Eric Miqueu
Exact convergence rate of the local limit theorem for branching random walks on the integer lattice pp. 1282-1296 Downloads
Zhiqiang Gao
Large deviations for multi-scale jump-diffusion processes pp. 1297-1320 Downloads
Rohini Kumar and Lea Popovic
Averaging for BSDEs with null recurrent fast component. Application to homogenization in a non periodic media pp. 1321-1353 Downloads
Khaled Bahlali, Abouo Elouaflin and Etienne Pardoux
Intermittency fronts for space-time fractional stochastic partial differential equations in (d+1) dimensions pp. 1354-1374 Downloads
Sunday A. Asogwa and Erkan Nane

2017, volume 127, articles 3

The interplay of two mutations in a population of varying size: A stochastic eco-evolutionary model for clonal interference pp. 701-748 Downloads
Sylvain Billiard and Charline Smadi
On the conditional small ball property of multivariate Lévy-driven moving average processes pp. 749-782 Downloads
Mikko S. Pakkanen, Tommi Sottinen and Adil Yazigi
Equilibrium fluctuations for a discrete Atlas model pp. 783-802 Downloads
Freddy Hernández, Milton Jara and Fábio Júlio Valentim
Percolation of even sites for enhanced random sequential adsorption pp. 803-830 Downloads
Christopher J.E. Daniels and Mathew D. Penrose
Stochastic partial differential equations with singular terminal condition pp. 831-876 Downloads
A. Matoussi, L. Piozin and A. Popier
Stochastic evolution equations with Volterra noise pp. 877-900 Downloads
P. Čoupek and B. Maslowski
Polynomial diffusions on compact quadric sets pp. 901-926 Downloads
Martin Larsson and Sergio Pulido
Tightness and duality of martingale transport on the Skorokhod space pp. 927-956 Downloads
Gaoyue Guo, Xiaolu Tan and Nizar Touzi
Continuous state branching processes in random environment: The Brownian case pp. 957-994 Downloads
S. Palau and J.C. Pardo
Functional limit theorems for the number of occupied boxes in the Bernoulli sieve pp. 995-1017 Downloads
Gerold Alsmeyer, Alexander Iksanov and Alexander Marynych
Existence and estimates of moments for Lévy-type processes pp. 1018-1041 Downloads
Franziska Kühn

2017, volume 127, articles 2

Continuity and Gaussian two-sided bounds of the density functions of the solutions to path-dependent stochastic differential equations via perturbation pp. 359-384 Downloads
Seiichiro Kusuoka
Travelling wave solutions to the KPP equation with branching noise arising from initial conditions with compact support pp. 385-418 Downloads
Sandra Kliem
Statistical inference for perturbed multiscale dynamical systems pp. 419-448 Downloads
Siragan Gailus and Konstantinos Spiliopoulos
Decorated Young tableaux and the Poissonized Robinson–Schensted process pp. 449-474 Downloads
Mihai Nica
On the class of distributions of subordinated Lévy processes and bases pp. 475-496 Downloads
Orimar Sauri and Almut Veraart
Extremes of locally stationary chi-square processes with trend pp. 497-525 Downloads
Peng Liu and Lanpeng Ji
Generalized Poland–Scheraga denaturation model and two-dimensional renewal processes pp. 526-573 Downloads
Giambattista Giacomin and Maha Khatib
Time inhomogeneity in longest gap and longest run problems pp. 574-589 Downloads
Søren Asmussen, Jevgenijs Ivanovs and Anders Rønn Nielsen
Common ancestor type distribution: A Moran model and its deterministic limit pp. 590-621 Downloads
Fernando Cordero
Zero-sum risk-sensitive stochastic games pp. 622-642 Downloads
Nicole Bäuerle and Ulrich Rieder
Strikingly simple identities relating exit problems for Lévy processes under continuous and Poisson observations pp. 643-656 Downloads
Hansjörg Albrecher and Jevgenijs Ivanovs
A simple proof of heavy tail estimates for affine type Lipschitz recursions pp. 657-668 Downloads
Dariusz Buraczewski and Ewa Damek
Asymptotic properties of the derivative of self-intersection local time of fractional Brownian motion pp. 669-700 Downloads
Arturo Jaramillo and David Nualart

2017, volume 127, articles 1

A stochastic variational approach to the viscous Camassa–Holm and Leray-alpha equations pp. 1-19 Downloads
Ana Bela Cruzeiro and Guoping Liu
Small ball properties and representation results pp. 20-36 Downloads
Yuliya Mishura and Georgiy Shevchenko
On a class of stochastic partial differential equations pp. 37-79 Downloads
Jian Song
Fractionally integrated inverse stable subordinators pp. 80-106 Downloads
Alexander Iksanov, Zakhar Kabluchko, Alexander Marynych and Georgiy Shevchenko
Dynamic programming principle for stochastic recursive optimal control problem driven by a G-Brownian motion pp. 107-134 Downloads
Mingshang Hu and Shaolin Ji
A boundary driven generalized contact process with exchange of particles: Hydrodynamics in infinite volume pp. 135-178 Downloads
Kevin Kuoch, Mustapha Mourragui and Ellen Saada
A Glivenko–Cantelli theorem for almost additive functions on lattices pp. 179-208 Downloads
Christoph Schumacher, Fabian Schwarzenberger and Ivan Veselić
An integral representation of dilatively stable processes with independent increments pp. 209-227 Downloads
T. Bhatti and P. Kern
Hydrodynamic limit for the Ginzburg–Landau ∇ϕ interface model with a conservation law and Dirichlet boundary conditions pp. 228-272 Downloads
Takao Nishikawa
On the Smoluchowski–Kramers approximation for a system with infinite degrees of freedom exposed to a magnetic field pp. 273-303 Downloads
Sandra Cerrai and Michael Salins
Geodesic forests in last-passage percolation pp. 304-324 Downloads
Sergio I. López and Leandro P.R. Pimentel
Infinite dimensional weak Dirichlet processes and convolution type processes pp. 325-357 Downloads
Giorgio Fabbri and Francesco Russo
Page updated 2025-04-03